# SDR IPXA2025031870655

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 72,198 hours, 24,358 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 161T111212
- Part serial: BFGP1688
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**  FOUND CORROSION ON INNER SURFACE OF R/H MAIN LANDING GEAR OUTER CYLINDER. (REPAIR) PERFORMED NDT/PT FOR THE REWORKED AREA I.A.W  SOPM 20-20-02 REV.29. RESULT: NO CORROSION  INDICATION WAS FOUND.
